# SDR DALA2025120908981

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 35,335 hours, 3,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R EMERGENCY LIGHT INOPERATIVE. EXTERIOR OF DOOR. REMOVED & REPLACED LIGHT 152WL41 ON R4 DOOR, OPS CHECKED GOOD IAW AMM 33-51. ACFT OK FOR SVC.
